MathSciNet Relay Station
MathSciNet bibliographic data
MR233502 65.49 (49.00)
Nitsche, J. Ein Kriterium für die Quasi-Optimalität des Ritzschen Verfahrens. (German) Numer. Math. 11 1968 346–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement